NSAIDs

Anyone had probs taking these

4 messages
09/03/2007 at 16:56
Hi,
I have inflammation of a facet joint in my back, Doc prescribed Diclofenac which caused me a stomach upset and skin rash after a week, now trying Naproxen along with Ranitidine to prevent stomach probs!!Anyone experienced similar?? Bit concerned that instructions say avoid alcohol with Naproxen. BUT IT'S FRIDAY!!!!
09/03/2007 at 17:23
Been on Diclofenac Sodium for well over two years now. No problems at all.
09/03/2007 at 18:13
stomach upsets are a common problem with NSAIDs. You need to make sure that you take them with or after food to minimise the risk.
09/03/2007 at 22:37
I can't tolerate NSAID's for any length of time. Vomiting and nausea (plus vomiting blood) quickly occurs but everyones tolerance is different.

We'd love you to add a comment! Please login or take half a minute to register as a free member
4 messages
Previously bookmarked threads are now visible in "Followed Threads". You can also manage notifications on these threads from the "Forum Settings" section of your profile settings page to prevent being sent an email when a reply is made.
Forum Jump  

RW competitions

RW Forums